I am on birth control pills and last month I was 12+ hours late taking one.I also don't always take them at the same time everyday. About 2 days later my boyfriend and I had sex. After that I started a very heavy period not at my normal time. When b it was time for my normal one I only spotted for about 1 day. Since then I have been having a lot of discharge, feeling like I can't get enough water and have not had an appetite. What are the chances that I am pregnant?
HI! If you were my patient, I would recommend that you do a pregnancy test. It can't hurt, and will probably relieve your mind, as you are probably NOT pregnant, but certainly should know about it if you are! Good luck! Dr B
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST